A1 Journal article (refereed)
Global stability and oscillations of dynamical systems describing synchronous electrical machines (2012)


Leonov, G., & Zaretskiy, A. (2012). Global stability and oscillations of dynamical systems describing synchronous electrical machines. Vestnik St. Petersburg University: Mathematics, 45 (4), 157-163. doi:10.3103/S1063454112040048


JYU authors or editors


Publication details

All authors or editors: Leonov, Gennady; Zaretskiy, Alexander

Journal or series: Vestnik St. Petersburg University: Mathematics

ISSN: 1063-4541

Publication year: 2012

Volume: 45

Issue number: 4

Pages range: 157-163

Publisher: Allerton Press

Place of Publication: New York

Publication country: United States

Publication language: English

DOI: https://doi.org/10.3103/S1063454112040048

Open Access: Publication channel is not openly available

Additional information: Original Russian text published in Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika, Mekhanika, Astronomiya, 2012, No. 4, pp. 18–27


Free keywords: stability; oscillation


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 0


Last updated on 2020-15-10 at 23:05